Skip to main content
Skip to main navigation menu
Skip to site footer
Home
All Issues
Dynamic Surveys
Submissions
About
About the Journal
Contact
Editorial Team
Search
Search
Register
Login
Home
/
Archives
/
Volume 33, Issue 4 (2026)
Volume 33, Issue 4 (2026)
A Generalization of RSK to d-Complete Posets
Son Nguyen, Joseph Vulakh, Dora Woodruff
P4.1
PDF
Generalized Ramsey Numbers via Conflict-Free Hypergraph Matchings
Natasha Morrison, Andrew Lane
P4.2
PDF
Unavoidable Minors of Matroids with Minimum Cocircuit Size Four
Matthew Mizell, James Oxley
P4.3
PDF
State Transfer in Discrete-Time Quantum Walks via Projected Transition Matrices
Krystal Guo, Vincent Schmeits
P4.4
PDF
Rainbow Triangles and the Erdős-Hajnal Problem in Projective Geometries
Carolyn Chun, James Dylan Douthitt, Wayne Ge, Tony Huynh, Matthew E. Kroeker, Peter Nelson
P4.5
PDF
Enumerative Chromatic Choosability
Sarah Allred, Jeffrey Allen Mudrock
P4.6
PDF
The Two-Variable Hypergraph Tutte Polynomial via Embedding Activities and Computation-Tree Activities
Lilla Tóthmérész
P4.7
PDF
Bounds on Treewidth via Excluding Disjoint Unions of Cycles
Meike Hatzel, Chun-Hung Liu, Bruce Reed, Sebastian Wiederrecht
P4.8
PDF
Ultra Log-Concavity and Real-Rootedness of Dependence Polynomials
Yan-Ting Xie, Shou-Jun Xu
P4.9
PDF
A Triangulation of the Flow Polytope of the Zigzag Graph
Rachel Brunner, Christopher R. H. Hanusa
P4.10
PDF
How to Secure General Acceptance for a Matching? - Inverse Popular Matchings
Erika Bérczi-Kovács, Eszter Szabó
P4.11
PDF
Boolean Combinations of Graphs
Sarosh Adenwalla, Samuel Braunfeld, John Sylvester, Viktor Zamaraev
P4.12
PDF
A Note on Vertex-Critical Induced Subgraphs of Shift Graphs
Tomáš Kaiser, Matěj Stehlík, Riste Škrekovski, Bjarne Toft
P4.13
PDF
Conjugating Full Cycles by Adjacent Transpositions: Diameter and Sorting Time
Ron M. Adin, Eli Bagno, Yuval Roichman
P4.14
PDF
Bilateral Parking Procedures
Philippe Nadeau
P4.15
PDF
Graph Powers of Groups
Gabe Cunningham, Igor Minevich
P4.16
PDF
Perfect Codes in Cayley Graphs of Hajós Groups
Yusuf Hafidh, Binzhou Xia, Sanming Zhou
P4.17
PDF
Hypergraph Turán Problem of the Generalized Triangle with Bounded Matching Number
Jian Wang, Wenbin Wang, Weihua Yang
P4.18
PDF
Spectral Generalized Turán Problems for Expansion Hypergraphs
Zijuan Cheng, Yongchun Lu, Liying Kang
P4.19
PDF
Det-Extremal Bipartite Graphs
Wei Li
P4.20
PDF
On a $q$-Analogue of the Zeta Polynomial of Posets
Frédéric Chapoton
P4.21
PDF
Translating Between the Representations of an Acyclic Convex Geometry of Bounded Degree
Oscar Defrain, Arthur Ohana, Simon Vilmin
P4.22
PDF
Hook Immanantal Inequalities for Totally Nonnegative Matrices
Mark Skandera
P4.23
PDF
Combinatorics of Generalized Orthogonal Polynomials of Type $R_{II}$
Jang Soo Kim, Minho Song
P4.24
PDF
On the Minimum Number of Hamilton Cycles in Hamiltonian Threshold Graphs: A Simple Proof
Chengli Li, Feng Liu
P4.25
PDF
Powers of Hamiltonian Cycles in Randomly Augmented Pósa-Seymour Graphs
Sylwia Antoniuk, Andrzej Dudek, Andrzej Ruciński
P4.26
PDF